# SDR IPXA1569532

- Difficulty date: September 7, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO DECK: CORROSION ON FLOORBEAM; BS 1200, RBL 14, WL 208.  R & R CORRODED FLOORBEAM IAW SRM 53-00-51-1A 1, SRM 51-10-02-0G.
